# SDR SIMA20130520002

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 21,258 hours, 17,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY EXIT SIGN MID AISLE INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED EMERGENCY LIGHT TEST IAW AMM 33-50-00.  NO DEFECT NOTED.  THE ACFT WAS RETURNED TO SERVICE.
